Oriented Percolation in Dimensions D ≥ 4: Bounds and Asymptotic Formulas

J. Theodore Cox, Richard Durrett

Research output: Contribution to journalArticlepeer-review

32 Scopus citations


Let pc(d) be the critical probability for oriented percolation in Zdand let (d) be the time constant for the first passage process based on the exponential distribution. In this paper we show that as d →∞, dpc(d)→ 1 and dμ{d)→γ where y is a constant in [e-1,2-1] which we conjecture to be e-1. In the case of pc(d) we have made some progress toward obtaining an asymptotic expansion in powers of d-1. Our results show The left hand side agrees, up to o(d-3), with a (nonrigorous) series expansion of Blease (1,2).

Original languageEnglish (US)
Pages (from-to)151-162
Number of pages12
JournalMathematical Proceedings of the Cambridge Philosophical Society
Issue number1
StatePublished - Jan 1983

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Oriented Percolation in Dimensions D ≥ 4: Bounds and Asymptotic Formulas'. Together they form a unique fingerprint.

Cite this